# SDR SWAA2021050635643

- Difficulty date: December 1, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB PNL 333AB HAS WORN BLACK SLIDER AND RUBBER SEAL / REMOVED AND REPLACED BLACK SLIDER AND RUBBER SEAL AT LEFT HORIZ. STAB. P/N 333AB AS PER B737 SRM 51-40-02-0G-0
